# SDR CALA2023051701523

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 96,528 hours, 17,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: R4 M33409
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R4 EMER LIGHT BATTERY M33409 TEST FAIL.  DR R4 EMER LIGHT BATTERY M33409 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
